×

Found 26 Documents (Results 1–26)

100
MathJax

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. (English. Russian original) Zbl 1387.35563

St. Petersbg. Math. J. 29, No. 2, 249-266 (2018); translation from Algebra Anal. 29, No. 2, 34-58 (2017).
MSC:  35Q60 78A40 78M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

Biographic Reference